# SDR 97ZZZX982

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1009R
- Make and model: Swrngn SA226TC
- Aircraft serial: TC358
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A703
- Condition: Failed
- Location: Rt Battery
- Component: Hartman
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY RELAY FAILED TO ENGAGE.  SUBSEQUENT TROUBLESHOOTING DISCLOSED SEVERE INTERNAL CORROSION.  CONDITIONS SUGGEST THAT THE BATTERY RELAY BOX HAD BEEN PARTIALLY SUBMERGED IN WATER FOR A CONSIDERABLE AMOUNT OF TIME.
